Hi guys. I'm new to this board but I've read other posts.
As shortly as possible, I wanted to describe what I've been experiencing hoping someone else has some insight:
About 6 weeks ago I noticed my right eye had a funny distortion. For example, if I look at a digital clock, if it reads 7:33, the last "3" appears distorted, or a bit higher than it actually is. I went to an eye Dr. who said I had a slightly swollen optic nerve. Little did I know at the time that that is a pretty serious thing. I was sent to a retinal specialist who immediately sent me to a neurologist because she wanted to make sure I didn't have MS. Neuro sent me to MRI which came back Negative; he said my optic nerve might be slightly swollen or that maybe that's just how my eye is and he wasn't worried about it from a Neuro's perspective. Back to Rentinal specialist, who looked at my eye again and now she thought maybe by eye just has a little more spinal fluid than others but is now sending me to a Neuro-ophamologist "to make sure". In the mean time, I have no clue what is causing my eye to distort like this and neither does anyone else apparently. The Neuro-O is backlogged for 4 months. In the meantime, it's a wait and see thing I guess. If you google "amsler grid"; it's a helpful tool to check your vision. As I stare at the black dot in the center with my right eye, the grid just to the right of the dot has wavy lines and/or a blank spot of some kind. It's pretty minor but in the center of my vision so even reading is a bit annoying (which is 100% of my job on a computer). I've always had floaters and this is different. I also have this shadow type thing in the far peripheral part of my vision in my right eye. The retinal specialist says my eye looks perfect; macula is perfect...
Any help would be great and sorry for the novel-like explaination.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?